# SDR CA120109005

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 31,892 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Arced
- Location: Windshield
- Part time: 32,346 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER BEING CLEARED FOR TAKEOFF AND WHILE TAXIING IN FOR RUNWAY 24L, THE F/O WAS PERFORMING THE "BEFORE TAKEOFF" CHECKLIST. AT THE ITEM "WINDSHIELD & PITOT HEAT", A SPARK WAS NOTICED NEAR THE ELECTRICAL CONNECTIONS OF THE LEFT WINDSHIELD.
